JOURNAL BROWSE
Search
Advanced SearchSearch Tips
COMMENTS ON GENERALIZED R-KKM TYPE THEOREMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
COMMENTS ON GENERALIZED R-KKM TYPE THEOREMS
Park, Se-Hie;
  PDF(new window)
 Abstract
Recently, some authors [3, 4, 11, 12, 15] adopted the concept of the so-called generalized R-KKM maps which are used to rewrite known results in the KKM theory. In the present paper, we show that those maps are simply KKM maps on G-convex spaces. Consequently, results on generalized R-KKM maps follow the corresponding previous ones on G-convex spaces.
 Keywords
generalized R-KKM mapping;finitely closed-valued (open-valued);generalized R-KKM type theorem;
 Language
English
 Cited by
1.
COMMENTS ON HOU JICHENG'S "ON SOME KKM TYPE THEOREMS",;

대한수학회논문집, 2010. vol.25. 3, pp.491-495 crossref(new window)
2.
COMMENTS ON DING'S EXAMPLES OF FC-SPACES AND RELATED MATTERS,;

대한수학회논문집, 2012. vol.27. 1, pp.137-148 crossref(new window)
1.
The KKM Theorem in Modular Spaces and Applications to Minimax Inequalities, Bulletin of the Malaysian Mathematical Sciences Society, 2016, 39, 3, 921  crossref(new windwow)
2.
COMMENTS ON DING'S EXAMPLES OF FC-SPACES AND RELATED MATTERS, Communications of the Korean Mathematical Society, 2012, 27, 1, 137  crossref(new windwow)
3.
A Collectively Fixed Point Theorem in Abstract Convex Spaces and Its Applications, Journal of Function Spaces and Applications, 2013, 2013, 1  crossref(new windwow)
4.
COMMENTS ON HOU JICHENG'S "ON SOME KKM TYPE THEOREMS", Communications of the Korean Mathematical Society, 2010, 25, 3, 491  crossref(new windwow)
 References
1.
H. Ben-El-Mechaiekh, S. Chebbi, M. Florenzano, and J.-V. Llinares, Abstract convexity and fixed points, J. Math. Anal. Appl. 222 (1998), no. 1, 138-150. crossref(new window)

2.
G. L. Cain, Jr. and L. Gonzalez, The Knaster-Kuratowski-Mazurkiewicz theorem and abstract convexities, J. Math. Anal. Appl. 338 (2008), no. 1, 563-571. crossref(new window)

3.
L. Deng and X. Xia, Generalized R-KKM theorems in topological space and their applications, J. Math. Anal. Appl. 285 (2003), no. 2, 679-690. crossref(new window)

4.
L. Deng and M. G. Yang, Coincidence theorems with applications to minimax inequalities, section theorem, best approximation and multiobjective games in topological spaces, Acta Math. Sin. (Engl. Ser.) 22 (2006), no. 6, 1809-1818. crossref(new window)

5.
X. P. Ding, New H-KKM theorems and their applications to geometric property, coincidence theorems, minimax inequality and maximal elements, Indian J. Pure Appl. Math. 26 (1995), no. 1, 1-19.

6.
X. P. Ding, Abstract variational inequalities in topological spaces, Sichuan Shifan Daxue Xuebao Ziran Kexue Ban 22 (1999), no. 1, 29-36.

7.
X. P. Ding, Maximal element theorems in product FC-spaces and generalized games, J. Math. Anal. Appl. 305 (2005), no. 1, 29-42. crossref(new window)

8.
X. P. Ding, Genralized KKM type theorems in FC-spaces with applications, I. J. Global Optim. 36 (2006), no. 4, 581-596. crossref(new window)

9.
X. P. Ding, System of generalized vector quasi-equilibrium problems in locally FC-spaces, Acta Math. Sin. (Engl. Ser.) 22 (2006), no. 5, 1529-1538. crossref(new window)

10.
X. P. Ding, Continuous selection, collectively fixed points and system of coincidence theorems in product topological spaces, Acta Math. Sin. (Engl. Ser.) 22 (2006), no. 6, 1629-1638. crossref(new window)

11.
X. P. Ding, New generalized R-KKM type theorems in general topological spaces and applications, Acta Math. Sin. (Engl. Ser.) 23 (2007), no. 10, 1869-1880. crossref(new window)

12.
X. P. Ding, Y. C. Liou, and J. C. Yao, Generalized R-KKM type theorems in topological spaces with applications, Appl. Math. Lett. 18 (2005), no. 12, 1345-1350. crossref(new window)

13.
K. Fan, A generalization of Tychonoff’s fixed point theorem, Math. Ann. 142 (1960/1961), 305-310. crossref(new window)

14.
L. Gonzales, S. Kilmer, and J. Rebaza, From a KKM theorem to Nash equilibria in L-spaces, Topology Appl. 155 (2007), no. 3, 165-170. crossref(new window)

15.
J. Huang, The matching theorems and coincidence theorems for generalized R-KKM mapping in topological spaces, J. Math. Anal. Appl. 312 (2005), no. 1, 374-382. crossref(new window)

16.
P. Q. Khanh, N. H. Quan, and J. C. Yao, Generalized KKM-type theorems in GFCspaces and applications, Nonlinear Anal. 71 (2009), no. 3-4, 1227-1234; doi:10.1016/j.na. 2008.11.055. crossref(new window)

17.
B. Knaster, K. Kuratowski, and S. Mazurkiewicz, Ein Beweis des Fixpunktsatzes furn-Dimensionale Simplexe, Fund. Math. 14 (1929), 132-137.

18.
W. Kulpa and A. Szymanski, Applications of general infimum principles to fixed-point theory and game theory, Set-Valued Anal. 16 (2008), no. 4, 375-398. crossref(new window)

19.
S. Park, Some coincidence theorems on acyclic multifunctions and applications to KKM theory, Fixed point theory and applications (Halifax, NS, 1991), 248-277, World Sci. Publ., River Edge, NJ, 1992.

20.
S. Park, Remarks on topologies of generalized convex spaces, Nonlinear Funct. Anal. Appl. 5 (2000), no. 2, 67-79.

21.
S. Park, A unified fixed point theory in generalized convex spaces, Acta Math. Sin. (Engl. Ser.) 23 (2007), no. 8, 1509-1526 crossref(new window)

22.
S. Park, Various subclasses of abstract convex spaces for the KKM theory, Proc. Nat. Inst. Math. Sci. 2 (2007), no. 4, 35-47.

23.
S. Park, Comments on some abstract convex spaces and the KKM maps, Nonlinear Anal. Forum 12 (2007), no. 2, 125-139.

24.
S. Park and H. Kim, Admissible classes of multifunctions on generalized convex spaces, Proc. Coll. Natur. Sci., Seoul Nat. Univ. 18 (1993), 1-21.

25.
S. Park and W. Lee, A unified approach to generalized KKM maps in generalized convex spaces, J. Nonlinear Convex Anal. 2 (2001), no. 2, 157-166.

26.
G. Q. Tian, Generalizations of the FKKM theorem and the Ky Fan minimax inequality, with applications to maximal elements, price equilibrium, and complementarity, J. Math. Anal. Appl. 170 (1992), no. 2, 457-471. crossref(new window)

27.
S.-W. Xiang and S. Xia, A further characteristic of abstract convexity structures on topological spaces, J. Math. Anal. Appl. 335 (2007), no. 1, 716-723. crossref(new window)

28.
S.-W. Xiang and H. Yang, Some properties of abstract convexity structures on topological spaces, Nonlinear Anal. 67 (2007), no. 3, 803-808. crossref(new window)